# SDR DHL2004809002

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S WINDSHIELD CRACKED.  REMOVED AND REPLACED F/O'S FORWARD SIDE WINDOW IAW DC8 M/M 56-10-2, NO LEAKS NOTED.
